MathSciNet Relay Station
MathSciNet bibliographic data
MR953915 46M20 (16A61 19K56 46H05 46L80 58B15 58G12)
Connes, A. Entire cyclic cohomology of Banach algebras and characters of $\theta$-summable Fredholm modules. $K$-Theory 1 (1988), no. 6, 519–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement